IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Hideaki Furukawa (NICT)
Vice Chair Kohei Shiomoto (Tokyo City Univ.), Ryuichi Sugizaki (Furukawa Electric), Noboru Yoshikane (KDDI Research)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Kenji Ishii (Mitsubishi Electric), Yojiro Mori (Nagoya Univ.)

Conference Date Mon, Nov 7, 2022 10:00 - 17:35
Tue, Nov 8, 2022 09:30 - 12:20
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

Mon, Nov 7 AM 
10:00 - 10:05
  -  
Mon, Nov 7 AM 
10:05 - 11:45
(1) 10:05-10:30 Design and Dynamic Control of Large-Scale Fiber Granular Routing Networks PN2022-21 Takeshi Matsuo, Ryuta Shiraki, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(2) 10:30-10:55 Architecture and Planning of Fishbone SDM Submarine Optical Network Based on Core Selective Switch PN2022-22 Kako Matsumoto, Kakeru Shintani, Masahiko Jinno (Kagawa Univ.)
(3) 10:55-11:20 Investigation of speeding up optical network resource search using a quantum amplitude amplification PN2022-23 Shohei Beppu, Seiya Sumita, Shintaro Narisada, Noboru Yoshikane, Kazuhiro Saito (KDDI Research)
(4) 11:20-11:45 Analysis of Wavelength Deployment Schemes in Fixed-mobile Convergence (FMC) Access Networks PN2022-24 Zhang Chenxiao, Yongbing Zhang (Tsukuba daigaku)
  11:45-13:00 Break ( 75 min. )
Mon, Nov 7 PM 
13:00 - 13:05
  -  
Mon, Nov 7 PM 
13:05 - 14:20
(5) 13:05-13:30  
(6) 13:30-13:55  
(7) 13:55-14:20  
  14:20-14:35 Break ( 15 min. )
Mon, Nov 7 PM 
14:35 - 15:25
(8) 14:35-15:25 [Invited Talk]
Spot size converter having two stories employing anisotropic etching process PN2022-25
Hajime Tanaka (SEI), Ryuji Yamabi (SEDI), Takamitsu Kitamura (SEDI/SEI), Hotino Kazuhiko (SEDI), Ishikawa Tsutomu (SEI), Mitsuru Ekawa (SEDI/SEI)
  15:25-15:40 Break ( 15 min. )
Mon, Nov 7 PM 
15:40 - 16:30
(9) 15:40-16:30 [Invited Talk]
Study of use-cases for local 5G PN2022-26
Masashi Kono, Daisuke Mashimo, Masanori Ishino, Hiromu Kamei, Akihiro Ohnuma, Yuichi Kitagawa, Yuji Oishi, Masayuki Takase, Daisuke Ito (Hitachi)
  16:30-16:45 Break ( 15 min. )
Mon, Nov 7 PM 
16:45 - 17:35
(10) 16:45-17:35 [Invited Talk]
Underwater Visible Light Wireless Communications PN2022-27
Takahiro Kodama (Kagawa Univ.)
Tue, Nov 8 AM 
09:30 - 10:45
(11) 09:30-09:55  
(12) 09:55-10:20  
(13) 10:20-10:45  
  10:45-11:00 Break ( 15 min. )
Tue, Nov 8 PM 
11:00 - 12:15
(14) 11:00-11:25 Modulation and Demodulation Method for Short-Haul Coherent Optical Fiber Communication Systems PN2022-28 Reiji Higuchi, Ryuta Shiraki, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(15) 11:25-11:50 Data aggregation technique for high-frequency band migration using chromatic dispersion control PN2022-29 Masayuki Makino, Tomoki Tsuji (Osaka Univ.), Junya Nishioka, Seiki Nakamura, Takatoshi Akamatsu, Yoshiaki Konishi, Naoki Suzuki (MELCO), Tsuyoshi Konishi (Osaka Univ.)
(16) 11:50-12:15 Proposal of a method for acquiring optical signal transmission characteristics using an inter-band all-optical wavelength converter suitable for All-Photonics Network PN2022-30 Haruka Minami, Kenta Hirose, Takafumi Fukatani, Masahiro Nakagawa, Takeshi Seki, Shimpei Shimizu, Takayuki Kobayashi, Takushi Kazama, Koji Enbutsu, Kei Watanabe, Takeshi Umeki, Takashi Miyamura (NTT)
Tue, Nov 8 PM 
12:15 - 12:20
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2022-11-04 14:13:35


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan